Boix, A.F. and Katzman, M. (2014) An algorithm for producing F-pure ideals. Archiv der Mathematik, 103 (5). pp. 421-433. ISSN 0003-889X
Abstract
This paper describes a method for computing all F-pure ideals for a given Cartier map of a polynomial ring over a finite field.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2014 Springer Basel. This is an author produced version of a paper subsequently published in Archiv der Mathematik. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Algorithm; Frobenius map; Test ideal; Prime characteristic |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 22 Mar 2016 14:45 |
Last Modified: | 22 Mar 2016 15:33 |
Published Version: | http://dx.doi.org/10.1007/s00013-014-0704-7 |
Status: | Published |
Publisher: | Springer Verlag |
Refereed: | Yes |
Identification Number: | 10.1007/s00013-014-0704-7 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:96698 |